# SDR AALA20090703TUL19

- Difficulty date: July 1, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: DDK31131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED, SUB FLOOR CENTERLINE STATION 1271 TO 1287.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30-05.
